MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414160-J
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an ovation ix stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately two (2) months post initial procedure there was an occluded left limb and cross limbs were identified.A secondary procedure was performed.The physician performed an open thrombectomy then placed stents and an ovation iliac limb extension to cover the clot.The patient was reported as doing fine post secondary procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the left limb stent occlusion and secondary endovascular procedure events are confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g1: contact office; g4: awareness date; h6: result code: remove code 3233; h6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key11024076
Report Number3008011247-2020-00145
Device Sequence Number2699814
Product Code MIH
UDI-Device IdentifierM701TVIL1414160J1
UDI-Public+M701TVIL1414160J1/$$3230603FS06032006F
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model NumberTV-IL1414160-J
Device Catalogue NumberTV-IL1414160-J
Device Lot NumberFS060320-06
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT FS042920-35.; MAIN BODY, LOT FS020120-16.; POLYMER, LOT FF040720-01.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR